# SDR UALA2013062604439

- Difficulty date: June 25, 2013
- Submitted: July 19, 2013
- Operation: Air carrier
- Aircraft: N558UA
- Make and model: Boeing 757222
- Aircraft serial: 26654
- Aircraft time: 68,366 hours, 25,091 cycles
- Engine: Pwa PW2040
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE WHEEL HAS A VERTICAL OSCILLATION DURING TAXI ABOVE 10 KNOTS.  FOUND STRUT "X" DIMENSION HIGH, ADJUSTED TO PROPER LEVEL IAW AMM 12-51-02.
